By Topic

Authors' reply to "Comments on On deembedding of port discontinuities in full-wave CAD models of multiport circuits"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Okhmatovski, V.I. ; Dept. of Custom Integrated Circuits Adv. R&D, Tempe, AZ, USA ; Morsey, J.D. ; Cangellaris, A.C.

The authors reply to the comments made by Rautio (IEEE Trans. Microwave Theory Tech., vol.52, no.10, p.2448-9, Oct. 2004) on the original paper by Okhmatovski et al. (IEEE Trans. Microwave Theory Tech., vol.51, p.2355-65, Dec. 2003).

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:52 ,  Issue: 10 )